# SDR ASAA0380198

- Difficulty date: March 3, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 991556531
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, AFT PASSENGER DOOR LOWER FRAME HAS GOUGES.  REPLACED FRAME PER SRM 52-01.  (M)
